Jump to ContentJump to Main Navigation
Show Summary Details
More options …

International Journal of Nonlinear Sciences and Numerical Simulation

Editor-in-Chief: Birnir, Björn

Editorial Board Member: Armbruster, Dieter / Bessaih, Hakima / Chou, Tom / Grauer, Rainer / Marzocchella, Antonio / Rangarajan, Govindan / Trivisa, Konstantina / Weikard, Rudi

8 Issues per year


IMPACT FACTOR 2016: 0.890

CiteScore 2016: 0.84

SCImago Journal Rank (SJR) 2016: 0.251
Source Normalized Impact per Paper (SNIP) 2016: 0.624

Mathematical Citation Quotient (MCQ) 2016: 0.07

Online
ISSN
2191-0294
See all formats and pricing
More options …
Volume 15, Issue 3-4 (Jun 2014)

Issues

Exponentially Stagnation Point Flow of Non-Newtonian Nanofluid over an Exponentially Stretching Surface

S. Nadeem / M. A. Sadiq / Jung-il Choi / Changhoon Lee
Published Online: 2014-04-01 | DOI: https://doi.org/10.1515/ijnsns-2011-0081

Abstract

The steady stagnation point flow of Jeffrey nanofluid over an exponential stretching surface under the boundary layer assumptions is discussed analytically. The transport equations include the effects of Brownian motion and thermophoresis. The boundary layer coupled partial differential equations of Jeffrey nanofluid are simplified with the help of suitable semi-similar transformations. The reduced equations are then solved analytically with the help of homotopy analysis method (HAM). The convergence of HAM solutions have been discussed by plotting h-curve. The expressions for velocity, temperature and nano particle volume fraction are computed for some values of the parameters namely, Jeffrey relaxation and retardation parameters B and λ 1, stretching/ shrinking parameter A, suction injection parameter vw, Lewis number Le, the Brownian motion Nb, thermophoresis parameter Nt and Prandtl number Pr.

Keywords: stagnation point; Jeffrey nanofluid; porous stretching surface; boundary layer flow; series solutions; exponential stretching

About the article

Received: 2011-08-23

Accepted: 2014-02-04

Published Online: 2014-04-01

Published in Print: 2014-06-01


Citation Information: International Journal of Nonlinear Sciences and Numerical Simulation, ISSN (Online) 2191-0294, ISSN (Print) 1565-1339, DOI: https://doi.org/10.1515/ijnsns-2011-0081.

Export Citation

©2014 by Walter de Gruyter Berlin/Boston. Copyright Clearance Center

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
M.Y. Malik, Arif Hussain, T. Salahuddin, and M. Awais
International Journal of Numerical Methods for Heat & Fluid Flow, 2016, Volume 26, Number 6, Page 1787

Comments (0)

Please log in or register to comment.
Log in